# SDR 98ZZZX1659

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2750K
- Make and model: Luscom 8A
- Aircraft serial: 5477
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 0831192
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,710 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION INTERNALLY.  FRACTURE ABOVE WELD BELOW BRAKE PULLEY.  TOTAL GEAR FAILURE ON RIGHT GEAR ON LANDING.  SEE LUSCOMBE NEW LETTER NR 113.
